A 41-year-old male asked:
Disclaimer

my husband has diharrea and his stomach is hurting. he has no fever and blood presure is normal. he is having loperamide now. ?

1 doctor answer
Dr. Michael Finkelstein
37 years experience Internal Medicine
Diarrhea: He should stick to clear liquids tea broth or gator are immodium should be carefully used if pain persists see a doctor.
Answered on May 1, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 31-year-old male asked:
Dr. Jason Cogdill
17 years experience Nephrology and Dialysis
Not likely : Imodium (loperamide) is unlikely to cause a rise in a person's blood pressure in the short term.
1
1 thank
A 32-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Infection: Your blood work indicates that you might have an occult infection and consequently you need a sepsis workup including blood cultures x3
A 19-year-old female asked:
Dr. Atique Mirza
31 years experience Cardiology
Hydration: These so called "energy drinks" are dangerous for your heart please avoid them. Just plain water is more than enough.
1
1 thank
A 23-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Coughing : Your boyfriend caught bronchitis or pneumonia from your child. He should seek treatment ASAp

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month